Armorall Posted June 16, 2022 Author Share Posted June 16, 2022 @Lilly998 I would say not pushing yourself would be better. You want your nervous system to calm down. You do want to do gentle activities, you can't just rot in bed all day long as much as you'd like to. Going walking in a forest is ideal- it's the right amount of visual stimulation without the stress for the most part. Yes, my memory is like a hawk- everything came back. I'm a strong mother, activist and educator as I used to be. I never really got anhedonia though, so can't speak to that. 2 3/21/19 started Bupropion XL 150 mg 3/21/19 started Risperidone 2mg 7/7/19 start Abilify half dose 5 mg. discontinue Risperidone 7/9/19 full dose Abilify 10 mg 7/29/19 discontinued Abilify due to panicky side effects 8/2/19 Began Latuda 20 mg 8/5/19 discontinued Latuda due to similar side effects 8/10/19 discontinued Bupropion after realizing it was causing the insomnia From 8/10/19 no drugs whatsoever Currently taking vitamin C, D, E, a probiotic and fish oil. Message me here if you want: https://www.facebook.com/morra.lal.3/ I've been getting a lot of fake friend requests, so please send a message before friend requesting me, thank you! Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now